Bicalutamide-Associated Acute Liver Injury and Migratory Arthralgia: A Rare but Clinically Important Adverse Effect

@article{Gretarsdottir2018BicalutamideAssociatedAL,
  title={Bicalutamide-Associated Acute Liver Injury and Migratory Arthralgia: A Rare but Clinically Important Adverse Effect},
  author={Helga M. Gretarsdottir and Elin Bjornsdottir and E. Bjornsson},
  journal={Case Reports in Gastroenterology},
  year={2018},
  volume={12},
  pages={266 - 270}
}
We describe a case of acute liver injury and migratory arthralgia in a patient receiving bicalutamide treatment for prostate cancer. A 67-year-old male with metastatic prostate cancer presented with a 6-day history of migratory arthralgia. He had been undergoing treatment with bicalutamide for 4 months; 3 weeks prior to symptom appearance the bicalutamide dose had been increased. He had no other symptoms. Liver tests and inflammatory markers were markedly elevated. Serology for hepatitis… Expand

References

SHOWING 1-10 OF 16 REFERENCES
Atypical onset of bicalutamide-induced liver injury.
Clopidogrel-Induced Recurrent Polyarthritis
Migratory Polyarthritis as a Paraneoplastic Syndrome
Bicalutamide: clinical pharmacokinetics and metabolism.
  • I. Cockshott
  • Chemistry, Medicine
  • Clinical pharmacokinetics
  • 2004
Drug-related hepatotoxicity and hepatic failure following combined androgen blockade
...
1
2
...